MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR(R) NECK A/R 15DG LONG COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR(R) NECK A/R 15DG LONG COBALT CHROME; HIP COMPONENT
Model Number PHAC1244
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when the investigation is complete.
 
Event or Problem Description
Allegedly, patient was revised from a total hip due to a psuedo-tumor.
 
Event or Problem Description
Allegedly, patient was revised from a total hip due to a psuedo-tumor.

Brand Name
PROFEMUR(R) NECK A/R 15DG LONG COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9354515
Report Number3010536692-2019-01146
Device Sequence Number19390713
Product Code JDI
UDI-Device IdentifierM684PHAC12441
UDI-PublicM684PHAC12441
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHAC1244
Device Catalogue NumberPHAC1244
Device Lot Number1426839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date02/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR